# SDR AALA202301205906

- Difficulty date: January 18, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N580UW
- Make and model: Airbus A321-231
- Aircraft serial: 6133
- Aircraft time: 27,552 hours, 10,949 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Service Panel
- Condition: Missing
- Location: Zone 400 - Nac/P
- Component: Fan Cowl, Rohr
- Component part number: 7454000515
- Stage of operation: NR
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER ARRIVAL INTO DFW IT WAS DISCOVERED THAT THE LEFT ENGINE OIL SERVICE PANEL WAS MISSING AND HAD DEPARTED THE AIRCRAFT RESULTING IN DAMAGE TO THE LEFT HAND OUTBOARD FAN COWL. MAINTENANCE REPLACED THE FAN COWL ASSEMBLY PER TASK CARD 26L00071006.
